On finite model property for admissible rules


Тип публикации: статья из журнала

Год издания: 1999

Идентификатор DOI: 10.1002/malq.19990450409

Ключевые слова: finite model property; modal logic; inference rule; admissible rule, Admissible rule, Finite model property, Inference rule, Modal logic

Аннотация: Our investigation is concerned with the finite model property (fmp) with respect to admissible rules. We establish general sufficient conditions for absence of fmp w.r.t. admissibility which are applicable to modal logics containing K4: Theorem 3.1 says that no logic lambda containing K4 with the co-cover property and of width > 2 Показать полностьюhas fmp w.r.t. admissibility. Surprisingly many, if not to say all, important modal logics of width > 2 are within the scope of this theorem - K4 itself, S4, GL, K4.1, K4.2, S4.1, S4.2, GL.2, etc. Thus the situation is completely opposite to the case of the ordinary fmp - the absolute majority of important logics have fmp, but not with respect to admissibility. As regards logics of width I 2, there exists a Bone for fmp w.r.t. admissibility. It is shown (Theorem 4.3) that all modal logics lambda of width I 2 extending S4 which are not sub-logics of three special tabular logics (which is equipotent to all these lambda extend a certain subframe logic defined over S4 by omission of four special frames) have fmp w.r.t. admissibility.

Ссылки на полный текст



Выпуск журнала: Vol. 45, Is. 4

Номера страниц: 505-520

ISSN журнала: 09425616

Место издания: BERLIN



  • Rybakov V.V. (Mathematics Department, Krasnoyarsk University, pr. Svobodnyi 79, 660 062 Krasnoyarsk, Russian Federation; Mathematics Department of Science, Faculty of Ege University, Bornova-Izmir, Turkey)
  • Kiyatkin V.R. (Mathematics Department, Krasnoyarsk University, pr. Svobodnyi 79, 660 062 Krasnoyarsk, Russian Federation)
  • Mathematics Department, Science Faculty, Ege University, Bornova-Izmir, 35100, Turkey T.